# SDR SIMA200709401

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- Aircraft time: 16,313 hours, 14,770 cycles
- Engine: Allsn AE3007A
- System (JASC): 2840 · Fuel Indicating System
- Part: Fcu
- Part number: 367934002
- Part serial: 372
- Condition: Failed
- Location: Zone 100
- Part time: 11,934 hours, 10,719 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 FUEL QUANITY WENT ZERO ON EICAS, DIVERTED TO RIC.  REMOVED AND REPLACED FUEL CONDITIONING UNIT IAW EMB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
